# SDR SWIA2020082151946

- Difficulty date: July 7, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Nut
- Condition: Missing
- Location: Lock Fastener
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD - AFT FACE - VERTICLE STIFFENER UNDER STRINGER 5L (APPROX LBL25) 1 EA LOCK FASTENER NOT TORQUED AND 1 LOCK FASTENER MISSING THE NUT.    INSTALLED THE TWO NEW COLLAR ON THE LOCK FASTENERS AT REAR PRESSURE BULKHEAD VERTICAL STIFFENER STGR5L LBL25. REF. SRM
